# SDR CALA2017091503173

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 61,415 hours, 21,329 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER LEVER HAS LOST MOTION, NO THRUST REVERSER OPERATION FOR THE NR 1 ENGINE,   THRUST REVERSER LEVER WOULD NOT MOVE TO REVERSE POSITION AFTER LANDING.  PERFORMED SUCCESSFUL CYCLE OF THE LEFT THRUST REVERSER, NO FAULTS SHOWING AT THIS TIME.
